# SDR HEEA955229

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150081
- Condition: Separation
- Location: M/R
- Part time: 3,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SHELL SEPARATED NEAR THE LEADING EDGE STRIP.
